# SDR AU980497

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853512
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) RADAR INDICATOR FAULTY.
